# SDR YENA201907130401

- Difficulty date: July 13, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 48,845 hours, 17,199 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 06329
- Condition: Failed
- Location: E&E Bay
- Part time: 57,124 hours, 20,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1416, LGB-AUS. RETURNED TO FIELD. SAME ISSUE AS PG 2512520, STRONG ELECTRICAL SMOKE LIKE SMELL IN COCKPIT. QRH CHECKLIST COMPLETED; T/S TO EXTRACT FAN FOR AVIONICS COOLING FIN(18HQ), R & R FAN OPS CK NORMAL, REF 21-26-51.
